# SDR DALA2023060604561

- Difficulty date: June 5, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER P DOME STIFFENER REMOVAL, 4 HOLE LOCATIONS WERE NOTED TO BE MISSDRILED. IN REF TO NRC 00209. SUMMARY OF NRC 00566: HOLES (4 LOCATIONS) WERE REPAIRED PER PRI 608965-14 REV. 1 AND ER/A 608965-14AD REV. ORIGINAL, SECTION I: PERMANENT REPAIR. (LP #2802136)
